# SDR CA120419003

- Difficulty date: March 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 4,852 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C401
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: AEC646591A1
- Condition: Delaminated
- Location: Engine
- Part time: 3 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OIL FILTER CONTAMINATION DELAMINATION MAIN BEARING.
